# SDR C2XA09RI045

- Difficulty date: March 24, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 17,104 hours, 9,094 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: 100447227
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2997 - MSP - FLIGHT CREW REPORTED STRONG SMELL IN COCKPIT AND FWD CABIN.  MX FOUND RT AVIONICS EXHAUST FAN INOPERATIVE.  MX REMOVED AND REPLACED FAN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
